MathSciNet Relay Station
MathSciNet bibliographic data
MR1807056 (2001k:33007) 33C10
Wong, R.; Zhao, Y.-Q. Smoothing of Stokes's discontinuity for the generalized Bessel function. II. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 455 (1999), no. 1988, 3065–3084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement